# SDR DALA2016110808563

- Difficulty date: February 26, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,898 hours, 51,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Service Access
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUT OUT OF FWD LAVATORY SERVICE ACCESS.   DAMAGE AREA WAS REPAIRED IAW ER/A 521182-14.
